MathSciNet Relay Station
MathSciNet bibliographic data
MR924674 14E30 (14B05 14E35 14J10 14J30)
Kawamata, Yujiro Crepant blowing-up of $3$-dimensional canonical singularities and its application to degenerations of surfaces. Ann. of Math. (2) 127 (1988), no. 1, 93–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement